Tuesday, May 3, 2011

Oww...My Feet!!

Ok, the Plantar Fasciitis is flaring up really bad!!  So, I went for another round of Cortisone shots to help alleviate the inflammation on these aching feet.  I actually remembered to paint my toes before I went. I always seem to go to the foot doctor with the gnarliest paint job, but today they looked somewhat pretty.  I still had my scrubs on from work.  Thank God he is in the same building as the Surgery Center, super convenient.  I tried to get a picture of the actual injection, but boy was I concentrating on not smacking that syringe out of his hand!!



A view from the injecting chair.

Feet before injection.


All done with band-aids on my boo-boos.



I also left with a pair of $40 orthotics.  Beats the $400 pair they were trying to sell me.  Let's pray it all works.  I go for another round of shots on Friday, so much fun!!  Have a great Wednesday.


4 comments:

The Sullivan's said...

My heel pain is starting to act up again too!! It happened last spring too...could it be weather related?! It used to be just my plantar fasciatis, but now the whole foot aches...will it cause the whole foot to hurt? I sure hope you feel better soon :) Have a blessed night! JoAnna

jskell911 said...

Last summer I had it so bad, I had to have bilateral Topaz surgery! Literally, I feel your pain!! The surgery was kinda brutal, but oh my those cortisone shots, send my behind right off the chair. Feel better.

To the poster before me, yes it can cause the whole foot to hurt if enough is affected.

Grumpy Grateful Mom said...

So sorry you are so miserable. My husband has had bad foot arch issues and has hardly been able to walk some days.

He bought the $400 orthotics and I'm not sure they even help!

Merut said...

I'm sorry to hear you were in pain. But I do find it hilarious that you painted your toenails for the foot doctor! Reminds me of my mother shaving her legs while she was in labor. Silly, silly.

Hope you are feeling better!